# SDR SWAA2014032126309

- Difficulty date: March 12, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 63,849 hours, 52,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6545834
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E COMPARTMENT FUSELAGE STRAP CRACKED AT STATION 328, RBL 33.  R & R STRAP IAW SRM.
